# SDR JGVR20250801001

- Difficulty date: July 3, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 14,787 hours, 9,770 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS ON THE LT WING LOWER AFT SPAR CLIP LOCATED IN THE LT MAIN LANDING GEAR WHEEL WELL BEHIND PANEL 730DL, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED AND PRIMED CORRODED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
